# SDR FDEA201106092169

- Difficulty date: June 9, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 64,228 hours, 12,304 cycles
- System (JASC): 2565 · Escape Slide
- Part: Holder
- Part number: 26B175
- Condition: Inoperative
- Location: Slide Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSIT CHECK FOUND LT EVACUATION SLIDE REMOTE PRESSURE PRESS TO TEST INDICATING SYS SWITCH INOP.  FOUND SWITCH HOLDER BROKEN, R & R THE SAME MPN 26B175  19-1) IAW MM 25-61-04-4-0.  CLOSED DMI.  ACFT OK FOR  SERVICE.  FINAL CLOSED.
